CSpace
Sharp-interface limits of a phase-field model with a generalized Navier slip boundary condition for moving contact lines
Xu, Xianmin; Di, Yana; Yu, Haijun
2018
Source PublicationJOURNAL OF FLUID MECHANICS
Volume849Pages:805
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33734
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Xu, Xianmin,Di, Yana,Yu, Haijun. Sharp-interface limits of a phase-field model with a generalized Navier slip boundary condition for moving contact lines[J]. JOURNAL OF FLUID MECHANICS,2018,849:805.
APA Xu, Xianmin,Di, Yana,&Yu, Haijun.(2018).Sharp-interface limits of a phase-field model with a generalized Navier slip boundary condition for moving contact lines.JOURNAL OF FLUID MECHANICS,849,805.
MLA Xu, Xianmin,et al."Sharp-interface limits of a phase-field model with a generalized Navier slip boundary condition for moving contact lines".JOURNAL OF FLUID MECHANICS 849(2018):805.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xu, Xianmin]'s Articles
[Di, Yana]'s Articles
[Yu, Haijun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xu, Xianmin]'s Articles
[Di, Yana]'s Articles
[Yu, Haijun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xu, Xianmin]'s Articles
[Di, Yana]'s Articles
[Yu, Haijun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.